# SDR 20010413CW009

- Difficulty date: April 13, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N4838A
- Make and model: Cessna 414A
- Aircraft serial: 414A0102
- Engine: Cont TSIO520*
- System (JASC): 2210 · Autopilot System
- Part: Resistor
- Part number: 439070202
- Condition: Broken
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WAS INOPERATIVE IN PITCH.  THE PITCH RESISTOR WAS BROKEN CAUSING THE AUTOPILOT TO BE INOPERATIVE.  THE PART IS ON THE CONTROL UNIT.
